# SDR A6WA201644192

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53611171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING ANGLE BETWEEN LBL27 AND THE LT FLOOR SILL HAS CORROSION AND BARE METAL AT FS 621.00 IN THE CARGO BAY.  REPLACED FLOOR ANGLE AT FS 621.00, LBL27 TO LT FLOOR SILL IAW SRM 51-40-11, 51-42-06, 51-42-20.
